# SDR NWAA09203245

- Difficulty date: January 26, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 7779
- Condition: Failed
- Location: Cabin
- Part time: 5,828 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST AT CIDS PANEL FAILS, EPSU EXT LOAD EMER L MESSAGE.  REPLACED EPSU 11WL, CHECKS GOOD.  (K)
